Translator Disclaimer
June 2012 Identifying locally optimal designs for nonlinear models: A simple extension with profound consequences
Min Yang, John Stufken
Ann. Statist. 40(3): 1665-1681 (June 2012). DOI: 10.1214/12-AOS992

Abstract

We extend the approach in [Ann. Statist. 38 (2010) 2499–2524] for identifying locally optimal designs for nonlinear models. Conceptually the extension is relatively simple, but the consequences in terms of applications are profound. As we will demonstrate, we can obtain results for locally optimal designs under many optimality criteria and for a larger class of models than has been done hitherto. In many cases the results lead to optimal designs with the minimal number of support points.

Citation

Download Citation

Min Yang. John Stufken. "Identifying locally optimal designs for nonlinear models: A simple extension with profound consequences." Ann. Statist. 40 (3) 1665 - 1681, June 2012. https://doi.org/10.1214/12-AOS992

Information

Published: June 2012
First available in Project Euclid: 2 October 2012

zbMATH: 1257.62083
MathSciNet: MR3015039
Digital Object Identifier: 10.1214/12-AOS992

Subjects:
Primary: 62K05
Secondary: 62J12

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.40 • No. 3 • June 2012
Back to Top